# SDR ORJA9657

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FIRST CLASS EMERGENCY LIGHTS INOP.  RETERMINATED BROKEN WIRE BEHIND FORWARD COAT CLOSET.  OPS CHECK NORMAL.  (M)
